MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405180
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Materials: 405180 batch#: 4151209.Additional information: 1.Are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.With several doctors and more specifically with a radiologist who informed us and kept the defective needles.3.How was the patient outcome? are there any clinical signs, health consequences or impact? the radiologist has to start the procedure again by repositioning his needle in the intended place, more risk of infection and a lot of inconvenience for the patient, the radiologist used so much force that a mark remained on his hand and without success!.
 
Additional Manufacturer Narrative
Investigation results: two photos and a video were provided from the customer as evidence for this investigation.The photos show the shelf case of (b)(4).Units with the shelf label for catalog 405180 batch number 4151209.The video shows the customer holding the syringe with the needle attached.It can be seen in the video that the customer had trouble compressing the syringe.Without a physical sample, it cannot be determined if the issue is with the needle; therefore, the reported incident of the needle being blocked cannot be verified.If a physical sample becomes available, the complaint will be re-opened for further investigation.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause could not be determined.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: two photos, a video, and five physical samples were provided from the customer as evidence for this investigation.The photos show the shelf case of (b)(4) units with the shelf label for catalog 405180 batch number 4151209.The video shows the customer holding the syringe with the needle attached.It can be seen in the video that the customer had trouble compressing the syringe.However, the needles were sent for testing and no issues were found.The needles passed visual inspection and fit testing.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause could not be determined.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21242178
Report Number2618282-2025-00004
Device Sequence Number3640578
Product Code BSP
UDI-Device Identifier00382904051808
UDI-Public(01)00382904051808(11)240627(17)290531(10)4151209
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405180
Device Lot Number4151209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/04/2025
05/14/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date03/07/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown